| Model Number |
CD1311-36Q |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2023-73107.It was reported that the patient presented with infection.The implantable cardioverter-defibrillator was explanted.Patient status was not known.
Additional Manufacturer Narrative
Further information was requested but not received.
Additional Manufacturer Narrative
A device history record (dhr) review was performed, and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The product was returned, and visual inspection was normal.Interrogation of the device revealed it was above elective replacement indicator (eri) when received.The cause of infection could not be traced to the device.